| Model Number |
TN,FC500 MPL FLOW CYTOMETER 100-240V,50/60HZ |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and observed a faulty signal at the fl4 channel location.To resolve the issue the fse replaced the tarpon amp board.Bec is filing an mdr for this event based on the fda classification of the 08 jan 2018 urgent medical device recall as a class i recall on 20 nov 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier - (b)(4).
Event or Problem Description
The field service engineer (fse) identified a faulty signal at the fl4 pe channel location on the customer's fc 500 flow cytometer.There was no report of death, injury, or change to patient treatment as a result of this event.